# SDR SIMA20130129004

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 25,474 hours, 18,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: SEEABOVE
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3888 THE CREW REPORTED THE EMERGENCY LIGHTS ON STATUS CAME ON WENT OUT AFTER ABOUT AN HOUR AIRBORNE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AND NR 3 EPSU BATTERY PACKS AND CHARGERS IAW CRJ700 AMM 33-51-17.  PART NUMBER NR 1 BATTERY  2013-1A, S/N 103799.  PART NUMBER NR 1 CHARGER 11-0049, S/N 13258.  PART NUMBER NR 3 BATTERY 2013-1A S/N 85530.  PART NUMBER NR 3 CHARGER 11-0049  S/N 12641.  PART NUMBER NR 1 BATTERY 2013-1A S/N 105216.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
